×

Finitely generated ideals in certain function algebras. (English) Zbl 0211.43902


MSC:

46J20 Ideals, maximal ideals, boundaries
46M20 Methods of algebraic topology in functional analysis (cohomology, sheaf and bundle theory, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gleason, A., Finitely generated ideals in Banach Algebras, J. Math. Mech., 13, 125-132 (1964) · Zbl 0117.34105
[2] Grauert, H.; Lieb, I., Das Ramirezsche Integral und die Lösung der Gleichung \(\̄\) t6ƒ = α in Bereich der beschränkten Formen, (Proc. Conf. in Complex Analysis. Proc. Conf. in Complex Analysis, Rice Univ. Studies (1969)), to appear in · Zbl 0217.39202
[3] Kerzman, N., Thesis, Hölder and \(L^p\) estimates for solutions of \(\̄\) t6u = ƒ in strongly pseudoconvex domains, Bull. Amer. Math. Soc., 76, 860-864 (1970) · Zbl 0197.36303
[4] Z. Leǐbenzon; Z. Leǐbenzon
[5] Lieb, I., Beschrânktheitsaussagen für den \(d\)″-Operator, Nachr. Ak. Wiss. Gött. II, Math. Phys. K1, No 1, 1-7 (1970) · Zbl 0198.43401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.